I take 3 , 150 MG of Busbar a day, .88 synthroid and 1 . 20 mg Prilosec I have a bad cough and I usually take an anxiety med to get rid of the cough and it works I have citalopram in my cabinet and wondered if I could take it
I would not, at least without your doctor's supervision. Combining Prilosec with the Citalopram may increase the blood levels of Citalopram and increase the risk of certain side effects, including an irregular heart rhythm that may be serious or life-threatening. Since Prilosec may increase your levels of Citalopram, and since you are taking BuSpar you may increase your risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. Hope this helps.
Without seeking medical attention, i would strongly advise against it. Even if you spoke to your doctor, i think they may be pretty wary about this combination. Check out the link below...
- BuSpar Drug Information
- Prilosec Drug Information
- Synthroid Drug Information
- Citalopram Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2009 • 1 answer
What does taking hydroxyzine citalopram fioricet buspar trazodone together show up as on a 12 panel?
Posted 18 Oct 2012 • 1 answer
Posted 20 Nov 2012 • 3 answers
Posted 31 Aug 2015 • 1 answer
Posted 21 Oct 2016 • 1 answer